# SDR SWAA085386

- Difficulty date: October 2, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 40,734 hours, 33,504 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND SHEAR TIE CORRODED AT BS 500D, BETWEEN STR 27L TO STR 28L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
